About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 103864, 7 pages
http://dx.doi.org/10.1155/2013/103864
Research Article

Semistrict -Preinvexity and Optimality in Nonlinear Programming

1College of Science, Chongqing JiaoTong University, Chongqing 400074, China
2Department of Mathematics, Inner Mongolia University, Hohhot 010021, China

Received 26 October 2012; Accepted 10 April 2013

Academic Editor: Natig M. Atakishiyev

Copyright © 2013 Z. Y. Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Y. Peng, Z. Lin, and X. B. Li, “Semistrict -Preinvexity and Optimality in Nonlinear Programming,” Abstract and Applied Analysis, vol. 2013, Article ID 103864, 7 pages, 2013. doi:10.1155/2013/103864